# SDR AALA20030828

- Difficulty date: August 2, 2003
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 389 - DFW-ABQ - EN ROUTE RT HYD PRESSURE LIGHT ILLUMINATED AND RIGHT HYD PRESSURE INDICATOR WENT TO ZERO.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
